# SDR SWIA201231074

- Difficulty date: May 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,256 hours, 41,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CRACK AT BAY 18.  (C-CHECK)  REPLACED CHANNEL AT BAY 18 IN REFERENCE TO EMB-120 SRM.
